Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 1


A Refinement of Grüss Inequality via Cauchy-Schwarz’s Inequality for Discrete Random Variables

PP: 39-45
Nicuşor Minculete, Augusta Rațiu, Josip Pečarić,
If X and Y are discrete random variables in finite case, then using the inequality of Cauchy-Schwarz, we will obtain another inequality expressed by the variance and covariance. The aim of this paper is to obtain a new refinement of discrete version of Gr¨uss inequality. In the final we show that we can structure the set of random variables with equal probabilities as a Hilbert space and as a seminormed vector space.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved